# SDR USAA2014080800013

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3525
- Condition: Odor
- Location: Apu Bay
- Part time: 12,182 hours, 8,696 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELEC SMELL NEAR ROW 1.  FIRST OFFICER INVESTIGATED & CONFIRMED THE ODOR.  AN EMER WAS DECLARED & THE FLIGHT DIVERTED & LANDING WAS UNEVENTFUL, CFR EQUIPMENT DID RESPOND.  PAXS DEPLANED NORMALLY.  APU FOUND TO BE CAUSE OF CABIN ODOR IAW LOG PAGE 8677696.  PERFORMED TASK CARD 26L00021002 CLEARS MEL 49-10-01A CN0849C18.
